MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD KNITTED BIFURCATED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD KNITTED BIFURCATED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGK1407
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during the review of imported products, a box was found with the secondary packaging broken.(b)(4).
 
Additional Manufacturer Narrative
On date of event, the event date was set on (b)(6) 2021 as is was the day the product damaged was received by the customer.The damage to the products occurred between the day of shipment and the day of receipt, which is between (b)(6) 2021.It was reported that the product is available for investigation, it should be returned to intervascular for examination.The review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 20l19.The investigation is still ongoing.A follow up report will be sent upon completion of the investigation.
 
Event or Problem Description
See mfg report(s) 1640201-2021-00038.Complaint #(b)(4).
 
Additional Manufacturer Narrative
(10/3236): the involved product was returned to intervascular and was inspected by the quality assurance (qa) supervisor for an evaluation of the damage extent.His observations are as follows: "the outer box of the product is torn just next to the closing tab on 3 cm only on one side of the box.The tamper-evident labels are not cut, so the box has not been opened.There is a match between the product, the labeling of the box and the patient set.This may have occurred during shipment/transport of the product to the end customer or during preparation of the package at gxo for shipment to the end customer because the product was never stored at the end customer's location (problem detected upon delivery to them)." in conclusion, the product does not comply with the specifications due to a damaged packaging.(4308): the most probable root cause of this event is an improper handling of the package during transport by the logistic subcontractor.An internal non-conformity report has been initiated in order to take appropriate action.

Brand Name
INTERGARD KNITTED BIFURCATED
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
philip gaillard
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key12923797
Report Number1640201-2021-00038
Device Sequence Number17369934
Product Code DSY
UDI-Device Identifier00384401000471
UDI-Public(01)00384401000471
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberIGK1407
Device Catalogue NumberIGK1407
Device Lot Number20L19
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2021
Supplement Date Received by Manufacturer12/28/2021
Initial Report FDA Received Date12/03/2021
Supplement Report FDA Received Date01/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose